# SDR 2A6R1024202574601

- Difficulty date: October 24, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N133HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7293
- Aircraft time: 6,843 hours, 17,936 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,656 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rail
- Part number: 350A23102866
- Condition: Chafed
- Location: Tail Boom
- Part time: 6,843 hours, 17,936 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE WAS FOUND ON THE TAIL BOOM L/H TRDS SUPPORT RAIL/STIFFENER SHEET (P/N: 350A231028.66) JUST FORWARD OF THE #3 TRDS BEARING SUPPORT. THIS DAMAGE IS A 0.25” IN LENGTH AND 0.1” IN HEIGHT SECTION THAT IS CHAFED THROUGH THE FULL THICKNESS OF THE RAIL. AN APPROXIMATE LOCATION OF THIS DAMAGE IS AT F.S 7313MM AND W.L 1652MM. A DETAILED DESCRIPTION OF THE TYPICAL DAMAGE AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL RDAS-EC130-53-2025-3414A ISSUE A DATED 24 OCT 2025.
